# SDR SWAA2016071853977

- Difficulty date: June 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 57,681 hours, 33,439 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 42.  REPAIRED WEB IAW EA.
